Alert archive / Tennessee / Freeze Warnings in 2017

Freeze Warning 1, NWS Nashville, TN

March 10, 201738 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Mar 10, 2017, 11:27 AM CST for 38 counties in Tennessee. It took effect at Mar 10, 2017, 10:00 PM CST. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 10, 2017, 11:27 AM CST (17:27 UTC)
In effect from
Mar 10, 2017, 10:00 PM CST
Expired
Mar 11, 2017, 8:00 AM CST
In force
10 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 8:00 AM CSTSNOW 1.5Dover, TN1.5 INCHES OF SNOW MEASURED IN DOVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

090 
WWUS74 KOHX 101727
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1127 AM CST Fri Mar 10 2017

...Freezing Temperatures Expected Across Middle Tennessee Tonight...

.As strong surface based Canadian high pressure influences build into
Middle Tennessee tonight, most locations will experience temperatures
falling through the freezing mark late this evening and overnight.
Low temperatures are expected to be in the upper 20s to lower 30s
across all of Middle Tennessee by late tonight. Temperatures should
rise above freezing across most locations in Middle Tennessee by the
mid morning hours on Saturday.
  
TNZ005>011-023>034-056>066-075-077>080-093>095-110300-
/O.NEW.KOHX.FZ.W.0001.170311T0400Z-170311T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
1127 AM CST Fri Mar 10 2017

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
SATURDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 10 PM this evening to 8 AM CST
Saturday. 

* TEMPERATURE...Temperatures will fall into the upper 20s to lower
  30s across all of Middle Tennessee late tonight. 

* IMPACTS...After the unusual warm temperatures over the past 
  few weeks, significant growth and plant and tree emergence has 
  occurred across Middle Tennessee. Fruit trees, bushes and tender 
  vegetation that has sprouted early may be impacted by these 
  freezing temperatures. Also proper shelter needs to be provided
  for animals remaining outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
31
2 follow-up statements
735 
WWUS74 KOHX 110219
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
819 PM CST Fri Mar 10 2017

...Freezing Temperatures Expected Across Middle Tennessee
Tonight...

.As Canadian high pressure builds into Middle Tennessee tonight, 
most locations will experience temperatures falling to or below 
freezing. Low temperatures are expected to fall into the upper 
20s and lower 30s across all of Middle Tennessee. Temperatures 
should rise above freezing at most locations by mid morning.

TNZ005>011-023>034-056>066-075-077>080-093>095-111400-
/O.CON.KOHX.FZ.W.0001.170311T0400Z-170311T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
819 PM CST Fri Mar 10 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SATURDAY...

* TEMPERATURES...upper 20s and lower 30s across all areas.

* IMPACTS...After the unusual warm temperatures over the past few
  weeks, significant growth to plants and trees has occurred.
  Fruit trees, bushes and tender vegetation that has sprouted
  early may be impacted by these freezing temperatures. Also 
  proper shelter needs to be provided for animals remaining 
  outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
137 
WWUS74 KOHX 110944
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
344 AM CST Sat Mar 11 2017

...Freezing temperatures expected across Middle Tennessee 
this morning and again Saturday night...

.As Canadian high pressure pushes Arctic air into Middle 
Tennessee, most locations will experience temperatures falling to
or below freezing. Low temperatures Saturday morning are expected
to fall into the upper 20's and lower 30's, and into the mid and 
upper 20's Saturday night.

TNZ005>011-023>034-056>066-075-077>080-093>095-112200-
/O.NEW.KOHX.FZ.W.0002.170312T0600Z-170312T1200Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-170311T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
344 AM CST Sat Mar 11 2017

...Freeze warning remains in effect until 8 AM CST this morning...
...Freeze warning in effect from midnight CST tonight to 7 AM CDT
Sunday...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from midnight CST tonight to 7 AM CDT
Sunday. 

* Temperatures...Upper 20's to lower 30's on Saturday morning,
  then mid to upper 20's Saturday night.

* Impacts...After the unusual warm temperatures over the past 
  few weeks, significant growth to plants and trees has 
  occurred. Fruit trees, bushes and tender vegetation that has 
  sprouted early may be impacted by these freezing temperatures. 
  Also proper shelter needs to be provided for animals remaining 
  outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Rose

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 10, 11:11 AM CST, 16 minutes earlier.

Area forecast discussion, Mar 10, 11:11 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1111 AM CST Fri Mar 10 2017

.DISCUSSION...

Mostly sunny skies are expected through the rest of the afternoon.
In spite of the sun, it will be chilly with highs in the upper 40s
to upper 50s, along with a gusty north wind.

&&

.PREVIOUS DISCUSSION...

Storms are about to exit Middle Tennessee as a cold front sweeps
through the mid state. Look for skies to begin clearing out from
NW to SE as we head toward morning, with mostly sunny skies today
in spite of significantly cooler temperatures. Following a cold
night tonight, the next active weather system will begin setting
up on Saturday. A swath of moisture riding a NW flow aloft will
merge with an inverted trough attached to a Gulf of Mexico low
to produce mainly rain on Saturday. The rain will begin mixing
with snow Saturday evening, and then change to all snow overnight
before the moisture pulls east of the mid state. All indications
are that snowfall amounts will remain under an inch in areas west
of the Cumberland Plateau, with the Cumberland Plateau receiving 1
to 2 inches of accumulation, mainly after midnight Saturday
night. Despite cooler temperatures today and tonight, ground
temperatures are still going to be relatively warm given the warm
pattern we've experienced these past several days. So it might
take a few hours for snow to finally begin to accumulate once it
begins. Measurable precipitation should end by 12Z Sunday.
Another cold front will come through on Monday, with wrap-around
moisture keeping light precipitation in Monday night. Some of this
may occur as snow, but accumulation will be minimal. Temperatures
for the next 7 days will remain at or below normal, so we can
expect more normal March weather for the foreseeable future.

&&

.AVIATION...
18Z TAF DISCUSSION.

All sites will have VFR with dry high pressure moving in during
the next 24 hours. North winds will be gust to 25kt today,
decreasing to 5-10kt tonight.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 10 PM this evening to 8 AM CST Saturday FOR
Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-
Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-
Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-
Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......13
AVIATION........13
Hazardous weather outlook, Mar 10, 5:23 AM CST, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
523 AM CST Fri Mar 10 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-111130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
523 AM CST Fri Mar 10 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow accumulations will be possible Saturday night. Areas along
and north of I-40 could see up to an inch with a dusting south of
I-40. Up to 2 inches is possible on the Cumberland Plateau.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

27

In the hours before

Local storm report, Mar 10, 9:37 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
937 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             3 SW DICKSON            36.05N  87.42W
03/09/2017  E0.88 INCH       DICKSON            TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED.

0807 PM     HAIL             BURNS                   36.05N  87.31W
03/09/2017  E1.00 INCH       DICKSON            TN   TWITTER

            PICTURE OF 1INCH HAIL IN DICKSON COUNTY.

0812 PM     HAIL             WHITE BLUFF             36.11N  87.21W
03/09/2017  E1.00 INCH       DICKSON            TN   TWITTER

            SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL.

0840 PM     HAIL             6 NNW NASHVILLE         36.26N  86.83W
03/09/2017  E1.00 INCH       DAVIDSON           TN   TWITTER

            TWITTER REPORT OF GREATER THAN 1 HAIL IN FONTANEL.

0848 PM     HAIL             CLARKSVILLE             36.56N  87.35W
03/09/2017  E1.00 INCH       MONTGOMERY         TN   TWITTER

            WEB PICTURE OF 1 HAIL. TIME ESTIMATED FROM RADAR.

0854 PM     HAIL             2 SSE CLARKSVILLE       36.53N  87.34W
03/09/2017  E1.00 INCH       MONTGOMERY         TN   PUBLIC

            GOT A REPORT OF HAIL LARGE ENOUGH TO PUT A FEW DENTS IN
            A VEHICLE ON HONRBURGER LANE.

0945 PM     HAIL             2 SSE LEBANON           36.18N  86.30W
03/09/2017  E1.25 INCH       WILSON             TN   TRAINED SPOTTER

            GOT A REPORT OF 1.25 HAIL.

0948 PM     TSTM WND DMG     5 SSW DOVER             36.41N  87.86W
03/09/2017                   STEWART            TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN ON UPPER STANDING
            ROCK ROAD AND LEATHERWOOD ROAD. TIME ESTIMATED VIA
            RADAR.

1000 PM     HAIL             5 SSE MURFREESBORO      35.79N  86.37W
03/09/2017  E1.25 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            RECEIVED A CALL FROM A SPOTER OF 1.50 HAIL ON ELAM
            ROAD.

1004 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
03/09/2017                   HOUSTON            TN   FIRE DEPT/RESCUE

            TALKED WITH THE ERIN FIRE DEPARTMENT. THEY REPORTED
            TREES AND LIMBS DOWN... AND WIND STRONG ENOUGH TO BLOW
            OPEN DOORS. THEY ALSO HAD DIME SIZE HAIL.

1023 PM     TSTM WND DMG     DICKSON                 36.08N  87.38W
03/09/2017                   DICKSON            TN   EMERGENCY MNGR

            TREES AND POWER POLES DOWN AT SPRING STREET AND HENSLEE
            DRIVE. TIME ESTIMATED BASED ON RADAR.

1025 PM     TSTM WND DMG     4 NNE LINDEN            35.66N  87.82W
03/09/2017                   PERRY              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN THROUGHOUT THE COUNTY. TIME
            ESTIMATED BASED ON RADAR. NO REPORTS OF STRUCTURAL
            DAMAGE.

1032 PM     TSTM WND DMG     3 SW LINDEN             35.58N  87.88W
03/09/2017                   PERRY              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN THROUGHOUT THE COUNTY.

1035 PM     TSTM WND DMG     3 SW KINGSTON SPRINGS   36.07N  87.14W
03/09/2017                   CHEATHAM           TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN IN THE COUNTY. TIME ESTIMATED
            BASED ON RADAR.

1045 PM     HAIL             1 SSE BAXTER            36.14N  85.63W
03/09/2017  E0.88 INCH       PUTNAM             TN   PUBLIC

            CALLED THE LOVES TRUCK STOP AND GOT REPORT OF DIME TO
            NICKEL SIZE HAIL.

1051 PM     TSTM WND DMG     5 ESE HOHENWALD         35.51N  87.47W
03/09/2017                   LEWIS              TN   LAW ENFORCEMENT

            A FEW TREES DOWN EAST OF HOHENWALD ON HIGHWAY 20. TIME
            ESTIMATED BASED ON RADAR.

1052 PM     HAIL             COOKEVILLE              36.16N  85.51W
03/09/2017  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

            SPOTTER REPORTED 1 HAIL IN COOKEVILLE.

1054 PM     TSTM WND DMG     2 E BELLE MEADE         36.10N  86.82W
03/09/2017                   DAVIDSON           TN   TRAINED SPOTTER

            A TRAINED SPOTTER IN THE GREENHILLS AREA REPORTED TREES
            DOWN.

1054 PM     TSTM WND DMG     10 ENE WAYNESBORO       35.37N  87.59W
03/09/2017                   WAYNE              TN   EMERGENCY MNGR

            A ROOF WAS BLOWN OFF A BARN ON BUTTERMILK RIDGE ROAD
            TIME ESTIMATED BASED ON RADAR.

1100 PM     TSTM WND DMG     3 WSW FRANKLIN          35.92N  86.89W
03/09/2017                   WILLIAMSON         TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN ON TWIN OAKS
            DRIVE.

1105 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
03/09/2017                   MAURY              TN   FACEBOOK

            TREES DOWN ON POWER LINES ON PAMELA DRIVE IN COLUMBIA

1110 PM     HAIL             4 SW COLUMBIA           35.59N  87.10W
03/09/2017  E1.00 INCH       MAURY              TN   911 CALL CENTER

            MAURY COUNTY 911 CALLED WITH 1 HAIL AND STRONG WINDS.

1110 PM     TSTM WND DMG     7 SSW COLUMBIA          35.53N  87.10W
03/09/2017                   MAURY              TN   FACEBOOK

            TREES DOWN ON POWERLINES ON PAMELA DRIVE IN COLUMBIA

1110 PM     TSTM WND DMG     6 SE FRANKLIN           35.87N  86.77W
03/09/2017                   WILLIAMSON         TN   TWITTER

            INTERSTATE SIGN SNAPPED AT MM 40 ON EASTBOUND I-840

1117 PM     TSTM WND DMG     9 ESE COLUMBIA          35.56N  86.91W
03/09/2017                   MAURY              TN   FACEBOOK

            LARGE TREES DOWN ON HOUSE AND CAR IN CULLEOKA

1120 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
03/09/2017                   WILLIAMSON         TN   EMERGENCY MNGR

            TREES DOWN ON ARNO ROAD NEAR TRINITY ROAD...TREE IN
            ROADWAY AT 4255 GOSEY HILL ROAD...TREE DOWN ON
            PEYTONSVILLE ROAD AT BRANDON PARK WAY...AND TREE IN
            ROADWAY AT FRANKLIN ROAD AND MOORES LANE

1123 PM     TSTM WND DMG     8 W LEWISBURG           35.45N  86.93W
03/09/2017                   MARSHALL           TN   BROADCAST MEDIA

            TREES DOWN IN MOORESVILLE

1124 PM     TSTM WND GST     2 WNW LAWRENCEBURG      35.26N  87.38W
03/09/2017  E70 MPH          LAWRENCE           TN   EMERGENCY MNGR

            EM REPORTED A 70 MPH WIND GUST AT DAVID CROCKET SCHOOL.

1127 PM     TSTM WND DMG     LEWISBURG               35.45N  86.79W
03/09/2017                   MARSHALL           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN IN LEWISBURG ON MIDWAY STREET

1128 PM     TSTM WND DMG     LEWISBURG               35.45N  86.79W
03/09/2017                   MARSHALL           TN   EMERGENCY MNGR

            SEVERAL LARGE TREES BLOWN DOWN IN LEWISBURG INCLUDING
            ONE ON A HOUSE. REPORTS OF SIGNIFICANT DAMAGE ON
            FAYETTEVILLE HIGHWAY NEAR BELFAST. POSSIBLE TORNADO.

1136 PM     TSTM WND GST     5 SE LAWRENCEBURG       35.19N  87.28W
03/09/2017  E60 MPH          LAWRENCE           TN   EMERGENCY MNGR

            EM REPORTED 60 MPH WIND GUST IN REVILO .. MULTIPLE
            POWER OUTAGES.

1136 PM     TSTM WND DMG     5 N SHELBYVILLE         35.56N  86.46W
03/09/2017                   BEDFORD            TN   EMERGENCY MNGR

            BEFORD EMA REPORTED SEMI AND TRAILER OVERTURNED AT
            WALMART DISTRIBUTION CENTER. ALSO SEVERAL TREES DOWN IN
            AREA AND ACROSS HIGHWAY.

1140 PM     TSTM WND DMG     11 SW SHELBYVILLE       35.40N  86.60W
03/09/2017                   BEDFORD            TN   EMERGENCY MNGR

            ROOF DAMAGE TO A HOME ON CORTNER HOLLOW ROAD.

1142 PM     TSTM WND DMG     6 WSW SHELBYVILLE       35.46N  86.55W
03/09/2017                   BEDFORD            TN   911 CALL CENTER

            911 REPORTED LOTS OF DAMAGE IN THE CENTER OF THE
            COUNTY. A PARKED TRACTOR TRAILER WAS FLIPPED AND ROOF
            DAMAGE. TIME ESTIMATED VIA RADAR.

1142 PM     TSTM WND DMG     BELL BUCKLE             35.59N  86.35W
03/09/2017                   BEDFORD            TN   EMERGENCY MNGR

            ROOF DAMAGE AT ANTIQUE MALL IN BELL BUCKLE

1202 AM     TSTM WND DMG     7 S SMITHVILLE          35.86N  85.82W
03/10/2017                   DE KALB            TN   EMERGENCY MNGR

            *** 1 INJ *** TREES... POWERLINES DOWN ON CAPSHAW ROAD.
            HOME DAMAGED... CAR FLIPPED. ON DEKALB/WARREN COUNTY
            LINE.

1205 AM     HAIL             TULLAHOMA               35.37N  86.22W
03/10/2017  E1.25 INCH       COFFEE             TN   TRAINED SPOTTER

1209 AM     TSTM WND DMG     10 N MCMINNVILLE        35.83N  85.78W
03/10/2017                   WARREN             TN   911 CALL CENTER

            POWERLINES DOWN ON CAPSHAW ROAD IN WARREN COUNTY

&&

EVENT NUMBER OHX1700157 OHX1700158 OHX1700159 OHX1700160 OHX1700162
OHX1700161 OHX1700163 OHX1700166 OHX1700165 OHX1700164 OHX1700189
OHX1700192 OHX1700191 OHX1700190 OHX1700167 OHX1700194 OHX1700168
OHX1700169 OHX1700193 OHX1700172 OHX1700185 OHX1700170 OHX1700182
OHX1700188 OHX1700186 OHX1700173 OHX1700180 OHX1700171 OHX1700181
OHX1700177 OHX1700174 OHX1700184 OHX1700178 OHX1700175 OHX1700183
OHX1700187 OHX1700176 OHX1700179

31
Local storm report, Mar 10, 9:43 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
943 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     1 ESE HOHENWALD         35.55N  87.54W
03/09/2017                   LEWIS              TN   LAW ENFORCEMENT

            A FEW TREES DOWN EAST OF HOHENWALD ON HIGHWAY 20. TIME
            ESTIMATED BASED ON RADAR.

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER OHX1700194

JACKSON
Local storm report, Mar 10, 10:39 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             4 SW GOODLETTSVILLE     36.29N  86.75W
03/09/2017  M1.00 INCH       DAVIDSON           TN   FACEBOOK

            IMAGE OF HAIL NEAR DAVIDSON ACADEMY

&&

EVENT NUMBER OHX1700195

JACKSON
Local storm report, Mar 10, 10:56 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             3 N CHAPEL HILL         35.67N  86.70W
03/09/2017  M1.00 INCH       MARSHALL           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT THE INTERSECTION OF BLACKWELL ROAD
            AND HIGHWAY 31A. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1700196

JACKSON
Local storm report, Mar 10, 11:00 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
03/09/2017                   MAURY              TN   FACEBOOK

            VIDEO OF A WINDOW PANE BLOWN OUT OF A HOUSE. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1700197

JACKSON
Local storm report, Mar 10, 11:12 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     6 NNW MANCHESTER        35.55N  86.12W
03/09/2017                   COFFEE             TN   FACEBOOK

            IMAGES OF DAMAGE TO A METAL CARPORT... VEHICLE... AND
            RESIDENCE.

&&

EVENT NUMBER OHX1700198

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:31 PM CSTSpecial Weather StatementOHXHumphreys29 min
Mar 9, 7:43 PM CSTSpecial Weather StatementOHXCheatham32 min
Mar 9, 7:56 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson34 min
Mar 9, 8:12 PM CSTSpecial Weather StatementOHXMontgomery, Stewart48 min
Mar 9, 8:14 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson31 min
Mar 9, 8:35 PM CSTSpecial Weather StatementOHXDavidson25 min
Mar 9, 8:42 PM CSTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson18 min
Mar 9, 8:49 PM CSTSevere Thunderstorm WarningOHXMontgomery26 min
Mar 9, 8:57 PM CSTSpecial Weather StatementOHXSumner33 min
Mar 9, 8:59 PM CSTSpecial Weather StatementOHXDavidson46 min
Mar 9, 9:12 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson33 min
Mar 9, 9:16 PM CSTSevere Thunderstorm WarningOHXDavidson, Wilson19 min
Mar 9, 9:29 PM CSTSevere Thunderstorm WarningOHXHouston, Stewart31 min
Mar 9, 9:34 PM CSTSpecial Weather StatementOHXWilson26 min
Mar 9, 9:39 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford36 min
Mar 9, 9:53 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart27 min
Mar 9, 9:54 PM CSTSpecial Weather StatementOHXSmith36 min
Mar 9, 10:03 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart29 min
Mar 9, 10:08 PM CSTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson37 min
Mar 9, 10:11 PM CSTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith34 min
Mar 9, 10:16 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Montgomery, Robertson29 min
Mar 9, 10:18 PM CSTTornado WarningOHXHumphreys, Perry27 min
Mar 9, 10:26 PM CSTSevere Thunderstorm WarningOHXPerry21 min
Mar 9, 10:29 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry17 min
Mar 9, 10:32 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson28 min
Mar 9, 10:37 PM CSTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne23 min
Mar 9, 10:45 PM CSTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White30 min
Mar 9, 10:50 PM CSTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Wayne25 min
Mar 9, 10:52 PM CSTSevere Thunderstorm WarningOHXDavidson, Williamson23 min
Mar 9, 11:03 PM CSTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson27 min
Mar 9, 11:04 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Maury26 min
Mar 9, 11:07 PM CSTTornado WarningOHXRutherford, Williamson23 min
Mar 9, 11:11 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Mar 9, 11:16 PM CSTSpecial Weather StatementOHXCumberland29 min
Mar 9, 11:16 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall, Maury29 min
Mar 9, 11:18 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson, Wilson27 min
Mar 9, 11:31 PM CSTTornado WarningOHXBedford, Marshall29 min
Mar 9, 11:33 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more27 min
Mar 9, 11:35 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne25 min
Mar 9, 11:42 PM CSTTornado WarningOHXBedford, Coffee, Rutherford33 min
Mar 9, 11:44 PM CSTTornado WarningOHXBedford31 min
Mar 9, 11:56 PM CSTSevere Thunderstorm WarningOHXBedford21 min
Mar 9, 11:56 PM CSTTornado WarningOHXCoffee, Warren20 min
Mar 10, 12:00 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy30 min
Mar 10, 12:03 AM CSTSpecial Weather StatementOHXDeKalb, Warren42 min
Mar 10, 12:11 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren34 min
Mar 10, 12:14 AM CSTSevere Thunderstorm WarningOHXGrundy31 min
Mar 10, 12:25 AM CSTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White24 min
Mar 10, 12:37 AM CSTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren8 min
Mar 10, 12:41 AM CSTSevere Thunderstorm WarningOHXCumberland34 min

Nearby

Freeze Warnings in Tennessee, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.